MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, it was found that the console alerted error code 201 - shutter test failed when turned on.The procedure was not completed due to this event.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The device or components were not returned for analysis; however, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported error 201 displayed by the console was caused due to the mechanical dual shutters damage.The fse proceeded to replaced it and the issue was resolved; the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.It is likely that the error message resulted from an electrical issue, leading to the reported event.Therefore, the reported allegation was confirmed.A risk review was completed and confirmed that the event of device - device displays error message is defined in the risk documentation.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b5: describe event or problem correction to field f10: impact codes correction to field h6: impact codes correction to field h11: additional mfr narrative the device or components were not returned for analysis; however, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported error 201 displayed by the console was caused due to the mechanical dual shutters damage.The fse proceeded to replaced it and the issue was resolved; the unit was within specification.As a result, the console was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.It is likely that the error message resulted from an electrical issue, leading to the reported event.Therefore, the reported allegation was confirmed.A risk review was completed and confirmed that the event of device - device displays error message is defined in the risk documentation.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.After that, additional information was received by good faith effort indicating that this procedure was not aborted, and the patient was not under sedation when the event occurred.The issue was resolved post procedure by replacing the shutter.Based on this new information received, the manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the reported aborted/cancelled procedure with a patient under anesthesia or sedation.
 
Event or Problem Description
It was reported that during a procedure, it was found that the console alerted error code 201 - shutter test failed when turned on.The issue was resolved post procedure by replacing the shutter.There was no patient complication.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24290501
Report Number2124215-2026-07061
Device Sequence Number10324436
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)130625
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/17/2026
04/14/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/13/2026
05/13/2026
Date Device Manufactured06/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown